27th IECA Annual Canadian Conference



2018-2019 CANADIAN REGIONAL EDUCATION COMMITTEE

Samantha Herman TC Energy Corporation

Vice Chair Ender Cheung, CFA *Cenovus Energy Inc.*

Board Liaison Franco Negri ATCO Group

Members

Kathryn Baharian Enbridge, Inc. Kathy de Chantal MEG Energy Corp. Cameron Hughes Field Law Philip Jegard Inter Pipeline Ltd. Jenann Jessop Capital Power Corporation

Gregg Kocourek Plains Midstream Canada ULC Amanda Potter Cenovus Energy Inc. Kevin Sullivan OneSource Risk Management Canada Inc. Louise Waterhouse TMX Group Kaye Wei Direct Energy

IECA STAFF

Executive Vice President, North America

Heather Buerger Executive Director Michele Biordi, CAE Assistant Executive Director Jessica Hall

Meeting Manager Myriame Dutes, CMP Membership and Meeting Coordinator Tatiana Veres

GENERAL INFORMATION REGISTRATION DESK HOURS

The IECA Registration Desk is located in Wildrose Prefunction on Level 6.

Pens are sponsored by: Global Credit Services

DRESS CODE

The dress code for all IECA events is business casual unless otherwise specified.

BADGES

IECA badges must be worn at all functions. Lanyards are sponsored by: RapidRatings

GUESTS

Guests are required to register if they are planning to attend any event that includes a meal. Colleagues must register separately under the applicable registration category rate and will not be included in the Guest category.

TABLETOP EXHIBITS

Tabletop exhibits will be offered in Wildrose Prefunction during breakfasts and refreshment breaks. Please be sure to visit the following exhibiting companies at their tables between sessions: Moody's Analytics

OneSource Risk Management Canada Inc. S&P Global Market Intelligence

June 2-5, 2019 • Banff, Alberta THE RIMROCK RESORT HOTEL

Program at a Glance

Educational Sessions - Wildrose Salon BC, Level 6

IECA Registration Desk, Breakfasts, Refreshment Breaks & Tabletop Exhibits – Wildrose Prefunction, Level 6

Day 1 • Sunday, June 2

1:00 p.m 6:00 p.m.	Registration Open
5:00 p.m 7:30 p.m.	Welcome Reception
	Sponsored by: TD Commercial Banking

Day 2 • Monday, June 3

•	
7:00 a.m 12:00 p.m.	Registration Open
7:00 a.m 8:00 a.m.	Continental Breakfast & Tabletop Visits Sponsored by: Euler Hermes Energy, NRG
8:00 a.m 8:15 a.m.	Opening Remarks Samantha Herman, Chair, Canadian Regional Education Committee Jamie Swartz, IECA President
8:15 a.m 9:15 a.m.	Opening Keynote Session: North American Economic Update <i>Dan North, Chief Economist, Euler Hermes North America</i> 1.0 hr CE
9:15 a.m 9:30 a.m.	Refreshment Break & Tabletop Visits Sponsored by: BNP Paribas, Field Law
9:30 a.m 10:30 a.m.	Digital Communications in the Energy Industry <i>Nicole Forrest, TC Energy Corporation</i> 1.0 hr CE
10:30 a.m 10:45 a.m.	Refreshment Break & Tabletop Visits Sponsored by: Atradius, BMO Capital Markets
10:45 a.m 11:45 a.m.	Egress Issues in Canada's Energy Industry Gene Laverty, Senior Reporter, S&P Global Market Intelligence 1.o hr CE
OPTIONAL AFTERNOON ACTIVITIES	

OPTIONAL AFTERNOON ACTIVITIES

12:30 p.m. – 5:30 p.m.	Golf Tournament at the Fairmont Banff Springs Golf Course Sponsored by: Jaimac Risk Management
12:30 p.m. – 4:30 p.m.	Guided Float Trip on the Bow River Sponsored by: TC Energy Corporation
	For further details, please see our mobile-friendly conference webpage or check with the IECA Registration Desk.

Day 3 • Tuesday, June 4

7:00 a.m 5:00 p.m.	Registration Open
7:30 a.m 8:30 a.m.	Continental Breakfast & Tabletop Visits Sponsored by: ABN AMRO; OneSource Risk Management Canada, Inc.
8:30 a.m 9:30 a.m.	Opening Keynote Session: Navigating the Uncomfortable Reality of Energy and Environment in Canada Chris Slubicki, President, CEO, and Director, Modern Resources Inc. 1.00 hr CE

27th IECA Annual Canadian Conference

June 2-5, 2019 • Banff, Alberta THE RIMROCK RESORT HOTEL

Day 3 • Tuesday, June 4 (continued)

9:30 a.m 9:45 a.m.	Refreshment Break & Tabletop Visits Sponsored by: MUFG Bank, Ltd.; DTN, EMI Training Services
9:45 a.m 10:45 a.m.	Insolvency 101 for Credit Officers James Reid, Senior Associate, Blake, Cassels & Graydon LLP 1.00 hr CE
10:45 a.m 11:00 a.m.	Refreshment Break & Tabletop Visits Sponsored by: Société Générale, J. Joseph Consulting
11:00 a.m 12:00 p.m.	Cybersecurity Justin Fong, Partner, Risk Advisory, Deloitte Canada 1.00 hr CE
12:00 p.m 1:30 p.m.	Lunch Keynote Session: The FISH!™ Philosophy Geri Chuong, Learning & Development Specialist, Tervita Corporation Sponsored by: S&P Global Market Intelligence, Concord Energy LLC 1.00 hr CE
1:30 p.m 1:45 p.m.	Refreshment Break & Tabletop Visits Sponsored by: Capital Power Corporation
1:45 p.m 2:45 p.m.	On-Demand Bonds and Letters of Credit Moderator: Jennan Jessop, Manager, Commodity Credit Risk, Capital Power Corporation Panelists: Cameron Hughes, Energy Group Lead, Field Law; Michael Doerksen, Research Lawyer, Field Law; Hardeep Anand, Director, Corporate Trade Finance Sales, Scotiabank; Todd Lines, Senior Director, Energy, Euler Hermes Energy Canada 1.00 hr CE
2:45 p.m 3:00 p.m.	Refreshment Break & Tabletop Visits Sponsored by: Direct Energy, Global Credit Services
3:00 p.m 4:00 p.m.	Life Cycle of a Credit Analyst Moderator: Ender Cheung, Specialist, Credit, Cenovus Energy Inc. Panelists: Kevin Latham, Director, Credit & Market Risk, Inter Pipeline Ltd.; Matthew Boudreau, Senior Credit Analyst, Emera Inc.; Joel Carlton, Credit Analyst, Cenovus Energy Inc. 1.00 hr CE
5:00 p.m 6:00 p.m.	Networking Reception Location: Wildrose Prefunction Sponsored by: Dun & Bradstreet Canada
6:00 p.m 9:00 p.m.	Networking Dinner <i>Location: Wildrose Salon AB</i> Sponsored by: AIG, Moody's Analytics, Tenaska

Day 4 - Wednesday, June 5

8:00 a.m 10:00 a.m.	Registration Open
8:00 a.m 8:15 a.m.	Closing Remarks
8:15 a.m 10:00 a.m.	Closing Breakfast Session: Blockchain 101 Zeke Iribar, Owner, Lejable Blockchain Services; Joanne Luu, Senior Litigation Associate, Burnet, Duckworth & Palmer LLP; Sylvie Welsh, Senior Associate, Burnet, Duckworth & Palmer LLP Sponsored by: Paragon, an MCG Company 1.50 hrs CE
10:00 a.m.	Adjournment



Conference Sponsors

IECA gratefully acknowledges the following companies for their support:



